Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on compound simple games


Author: T. Parthasarathy
Journal: Proc. Amer. Math. Soc. 17 (1966), 1334-1340
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0220523-8
MathSciNet review: 0220523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Shapley, Solutions of compound simple games, Advances in game theory, Princeton Univ. Press, Princeton, N.J., 1964, pp. 267–305. MR 0162641

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0220523-8
Article copyright: © Copyright 1966 American Mathematical Society